research centers


Search results: Found 13

Listing 1 - 10 of 13 << page
of 2
>>
Sort by

Article
SOLUTION OF FRACTIONAL INTEGRO-DIFFERENTIAL EQUATIONS BY HOMOTOPY ANALYSIS METHOD

Author: Osama H. Mohammed
Journal: Al-Nahrain Journal of Science مجلة النهرين للعلوم ISSN: (print)26635453,(online)26635461 Year: 2010 Volume: 13 Issue: 3 Pages: 149-155
Publisher: Al-Nahrain University جامعة النهرين

Loading...
Loading...
Abstract

fractional integro-differential equations of the formt*0D y(t) p(t)y(  t)  f (t)   k(t,s)F(y(s)) ds , 0 <  < 1Where the fractional derivative is described in the Caputo sense. We shall employ here twoapproaches based on homotopy analysis method first for the linear fractional integro-differentialequations and second for the nonlinear fractional integro-differential equations. This indicates thevalidity and great potential of the homotopy analysis method for solving such types of equations

في هذا البحث طريقة تحليل الهوموتوبيتم تطبيقها للحصول (Homotopy analysis method)على حل المعادلة التفاضلية التكاملية ذات الرتب الكسوريةومن النوعt*0Dy(t) p(t)y(t) f (t) k(t,s)F(y(s))ds ,0 < < 1حيث أن المشتقة الكسورية هي من نوع كابوتوسوف نقوم بتطبيق .(Caputo fractional derivative)اسلوبين بالأعتماد على طريقة تحليل الهوموتوبي الأولسوف يتم تطبيقه على المعادلات التفاضلية التكاملية الخطيةذات الرتب الكسورية والثاني على المعادلات التفاضليةالتكاملية الغير خطية ذات الرتب الكسورية وهذا يشير الىالامكانية العالية وصحة استخدام طريقة تحليل الهوموتوبيفي حل هذا النوع من المعادلات


Article
Solving Parabolic Partial Differential Equations using Modified Bellman's Method with G-Spline Interpolation
حل المعادلات التفاضلية الجزئية المكافئة باستخدام طريقة بيلمان المطورة مع دوال السبلاين-G

Author: Osama H. Mohammed أسامة حميد محمد
Journal: Baghdad Science Journal مجلة بغداد للعلوم ISSN: 20788665 24117986 Year: 2010 Volume: 7 Issue: 4 Pages: 1447-1454
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

The aim of this paper is to approximate the solution of the parabolic partial differential equations (heat equations) using Bellman's method with the cooperation of the G-spline interpolation formula. The partial differential equation will then be changed into a system of the first order ordinary differential equation. The resulting system may be then solved easily by using the fundamental matrix solution. In this paper, the Bellman's method may be considered as a generalization to the usual Bellman's method with an arbitrary ordinary derivative.

إنّ الهدف الرئيس من هذا البحث هو تقريب حل المعادلات التفاضلية الجزئية المكافئة(Parabolic partial differential equations) وذلك باستخدام طريقة بيلمان وبالاعتماد على صيغة دوال السبلاين-G للاندراج. ستتحول المعادلة التفاضلية الجزئية عندئذ الى منظومة معادلات تفاضلية إعتيادية من الرتبة الاولى وسيتم حل النظام الناتج بسهولة بوساطة أستخدام مصفوفة الحل الاساسية. وفي البحث يمكن عد طريقة بيلمان تعميما لطريقة بيلمان الاعتيادية ولأي رتبة مشتقة إعتيادية.


Article
THE COLLOCATION METHOD FOR SOLVING NONHOMOGENEOUS FUZZY BOUNDARY VALUE PROBLEMS

Authors: Osama H. Mohammed --- Fadhel S. Fadhel
Journal: Al-Nahrain Journal of Science مجلة النهرين للعلوم ISSN: (print)26635453,(online)26635461 Year: 2010 Volume: 13 Issue: 2 Pages: 229-234
Publisher: Al-Nahrain University جامعة النهرين

Loading...
Loading...
Abstract

In this paper, the collocation method is considered to solve the nonhomogeneous fuzzyboundary value problems, in which the fuzziness appeared together in the boundary conditions andin the nonhomogeneous term of the differential equation. The method of solution depends ontransforming the fuzzy problem to equivalent crisp problems using the concept of -level sets

في هذا البحث، تم دراسة طريقة الحشدلحل معادلات تفاضلية (the collocation method)(nonhomogeneous حدودية ضبابية غير متجانسةحيث كانت ،fuzzy boundary value problems)الضبابية في الشروط الحدودية والطرف الغير متجانسالمعادلة التفاضلية. أعتمدت طريقة الحل على تحويلالمعادلة التفاضلية الحدودية الضبابية الى مسألة مكافئة غيرباستخدام مباأ مجموعات (crisp problem) ضبابية.(-level sets) مستويات القطع


Article
Approximate Solution of Fractional Integro-Differential Equations by Using Bernstein Polynomials
الحل التقريبي للمعادلات التفاضلية – التكاملية ذات الرتب الكسورية باستخدام متعددات حدود برنشتاين

Authors: Osama H. Mohammed --- Sarmad A. Altaie
Journal: Engineering and Technology Journal مجلة الهندسة والتكنولوجيا ISSN: 16816900 24120758 Year: 2012 Volume: 30 Issue: 8 Pages: 1362-1373
Publisher: University of Technology الجامعة التكنولوجية

Loading...
Loading...
Abstract

In this paper, Bernstein piecewise polynomial is used to approximate thesolution of the fractional integro-differential equations, in which the fractionalderivative is described in the (Caputo) sense. Examples are considered to verify theeffectiveness of the proposed derivation, and the approximate solutions guaranteethe desired accuracy.

في هذاالبحث، يتم أستخدام متعددات حدود برنشتاين، لتقريب حل المعادلات التفاضلية - التكامليةذات الرتب الكسورية، والتي اعتمد تعريف (كابوتو) فيها بالنسبة للمشتقة الكسورية،وتم تقديمامثلة للتحقق من فعالية الاشتقاق المقترح، والحلول التقريبية تضمن الدقة المطلوبة.


Article
Reliable Algorithm of Homotopy Analysis Method for Solving System of Integral Equations

Authors: Osama H. Mohammed --- Omar I. Khaleel
Journal: Al-Nahrain Journal of Science مجلة النهرين للعلوم ISSN: (print)26635453,(online)26635461 Year: 2013 Volume: 16 Issue: 3 Pages: 252-258
Publisher: Al-Nahrain University جامعة النهرين

Loading...
Loading...
Abstract

This paper presents an approximate solution for systems of Volttera integral equations of the second kind using a reliable algorithm of homotopy analysis method. The solution is calculated in the form of convergent series with easily compatible components. The approach is tested for some examples and the results demonstrate reliability and efficiency of the proposed method

في هذا البحث تم تقديم الحل التقريبي لمنظومة معادلات تكاملية من نوع فولتيرا ومن النوع الثاني بإستخدام خوارزمية معول عليها لطريقة تحليل الهوموتوبي.جرى حساب الحل على شكل متسلسلة متقاربة بحيث يمكن حساب كل حد من حدودها بسهولة.هذا الاسلوب تم اختباره بواسطة بعض الامثلة والنتائج التي تم الحصول عليها توضح كفاءة ودقة الاسلوب المتبع.

Keywords


Article
Solving Fuzzy Fractional Boundary Value Problems Using Fractional Differential Transform Method

Authors: Osama H. Mohammed --- Salam A. Ahmed
Journal: Al-Nahrain Journal of Science مجلة النهرين للعلوم ISSN: (print)26635453,(online)26635461 Year: 2013 Volume: 16 Issue: 4 Pages: 225-232
Publisher: Al-Nahrain University جامعة النهرين

Loading...
Loading...
Abstract

In this paper we shall present an approximate solution for fuzzy fractional boundary value problems (FFBVP's) based on the Fractional Differential Transform Method (FDTM) which is proposed to solve linear and nonlinear FFBVP,s. The fuzziness will appear in the boundary conditions, to be fuzzy numbers. The solution of our model equations are calculated in the form of convergent series with easily computable components. Some examples are solved as an illustrations, the numerical results shows that the followed approach is easy to implement and accurate when applied to FFBVP,s.

في هذا البحث قدمنا الحل التقريبي لمسائل القيم الحدودية الضبابية ذات الرتب الكسرية بألاعتماد على طريقة تحويل التفاضلات الكسرية والتي استخدمت لحل مسائل القيم الحدودية الضبابية ذات الرتب الكسرية الخطية واللاخطية. الشروط الحدودية في هذه المسائل سوف تكون عبارة عن اعداد ضبابية. الحل لهذا النوع من المسائل سوف يتم حسابه على شكل متسلسلة متقاربة سهلة الحساب. تم حل بعض الامثلة كتوضيح للطريقة. النتائج التي تم الحصول عليها تظهر ان الطريقة سهلة التطبيق وعالية الدقة عند تطبيقها لحل مسائل القيم الحدودية الضبابية ذات الرتب الكسرية.


Article
Chebyshev Wavelets Method for Solving Partial Differential Equations of Fractional Order

Authors: Osama H. Mohammed --- Haneen A. Ameen
Journal: Al-Nahrain Journal of Science مجلة النهرين للعلوم ISSN: (print)26635453,(online)26635461 Year: 2014 Volume: 17 Issue: 3 Pages: 185-191
Publisher: Al-Nahrain University جامعة النهرين

Loading...
Loading...
Abstract

In this paper, we use the second kind Chebyshev wavelet operational matrix of fractional integration for solving fractional order linear partial differential equations.By using this method the fractional order partial differential equation is translated into Lyapunov type matrix equation and the computation effort become convenient. Two illustrative examples are provided to demonstrate the validity, simplicity and applicability of the numerical scheme based on the Chebyshev set of functions.

في هذا البحث، استحدمنا مصفوفه العمليات الناتجه من التكامل الكسري لمويجات تشيبيشيف لغرض حل المعادلات التفاضليه الجزئيه ذات الرتب الكسريه. بأستحدامنا لهذه الطريقه فأن المعادلات التفاضليه الجزئيه ذات الرتب الكسريه ستتحول الى مصفوفه معادلات من نوع ليابانوف والحسابات ستكون مناسبه اكثر. زودنا البحث بمثالين لتوضيح صلاحيه وبساطه وقابليه تطبيق خطوات الحل العددي المعتمد على مجموعه دوال تشيبيشيف.


Article
Fractional differential transform method for solving fuzzy integro-differential equations of fractional order

Author: Osama H. Mohammed and Omar I. Khaleel
Journal: basrah journal of science البصرة للعلوم ISSN: 18140343 Year: 2016 Volume: 34 Issue: 2 A Pages: 31-40
Publisher: Basrah University جامعة البصرة

Loading...
Loading...
Abstract

In this paper, we present an approximate solution for fuzzy integro-differential equations of fractional order of the form: (1)where denotes a differential operator with fractional order q in the Caputo sense, is assumed to be fuzzy function and is assumed to be fuzzy number,using the differential transform method. The solution of our model equations are calculated in the form of convergent series with easily computable components. Two examples are solved as illustrations using symbolic computation. The numerical results show that the followed approach is easy to implement and accurate when applied to fuzzy integro-differential equations of fractional order.

Keywords


Article
Some Numerical Methods For Solving Fractional Parabolic Partial Differential Equations
بعض الطرائق العددية لحل المعادلات التفاضلية الجزئية الكسورية المكافئة

Authors: Akram A. Al-Sabbagh --- Ibtisam K.Hanan --- Osama H.Mohammed
Journal: Engineering and Technology Journal مجلة الهندسة والتكنولوجيا ISSN: 16816900 24120758 Year: 2010 Volume: 28 Issue: 12 Pages: 2480-2485
Publisher: University of Technology الجامعة التكنولوجية

Loading...
Loading...
Abstract

The aim of this paper isto approximate the solution offractionalparabolicpartial differential equations using two numerical methods which areBellman's method (make use of Lagrange interpolation formula) and the methodof lines. Fractional Parabolic partial differential equations are transformed to asystem of first order ordinary differential equations that are solved using a Runge-Kutta method. An illustrative example using thesemethodsare also presented andcompared with the exact solution.

الهدف الرئيس من هذا البحث هو تقريب حل المعادلات التفاضلية الجزئية الكسوريةباستخدام طريقتان (fractional Parabolic partial differential equations) المكاف ةعدديتان هما طريقة بيلمان (وبالاعتماد على صيغة لاكرانج للاندراج ) وطريقة الخطوط .المعادلات التفاضلية الجزئية الكسوريةستتحول الى منظومة معادلات تفاضلية إعتيادية من الرتبةالاولى والتي سوف تحل بوساطة أستخدام طريقة رنج-كتا. تم إعطاء مثال توضيحي لتلكالطرائق وتم مقارنة النتائج مع الحل المضبوط.


Article
G-SPLINE INTERPOLATION FOR APPROXIMATING THE SOLUTION OF FRACTIONAL DIFFERENTIAL EQUATIONS USING LINEAR MULTI-STEP METHODS

Authors: Fadhel S. Fadhel --- Akram M. Al-Abood --- Osama H. Mohammed
Journal: Al-Nahrain Journal of Science مجلة النهرين للعلوم ISSN: (print)26635453,(online)26635461 Year: 2007 Volume: 10 Issue: 2 Pages: 118-123
Publisher: Al-Nahrain University جامعة النهرين

Loading...
Loading...
Abstract

In this paper, we consider fractional differential equations of the form: y(q)(x)  F(x, y), x  [a, b] ............. (1) y(a)   where n < q < n + 1 and n is a positive integer number. The aim of this paper is to approximate the solution of fractional differential equations using linear multi-step methods with the cooperation of G-spline interpolation.

Listing 1 - 10 of 13 << page
of 2
>>
Sort by
Narrow your search

Resource type

article (13)


Language

English (13)


Year
From To Submit

2018 (1)

2016 (1)

2014 (1)

2013 (3)

2012 (2)

More...